Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking 200mg of DOXYCYCLINE HYCLATE for Roasia. To

I am taking 200mg of DOXYCYCLINE HYCLATE for Roasia. To avoid antibiotics EVERYDAY, I will stop taking for a few weeks when my skin is clear. I notice after I have taken it for over a week, that my teeth hurt, specifically where I know I have issues and need dental work. When I stop taking it, the discomfort goes away after a day. Is that common? Could it effect my teeth long term?
Sun, 7 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, My mother was just prescribed doxycycline hyclate 100 mg tablets one tablet twice daily for a total of 200 mg daily. She has a stage 3 bedsore from a deep tissue injury and bacteria levels are elevated in the wound so the doctor prescribed this. My mother is 90 years old weighing 95 lbs. and does not have a great appetite and does not drink a lot of fluids and she has dementia. Is this dosage too strong for her. Will it cause her to have severe stomach upset. Taking in protein is very important for her condition and I don t want her protein intake diminished significantly because of stomach upset. Please advise. I do have a call in to the doctor, no return call yet.

doctor1 MD

Dear Dr. Taking anticoagulants :warfarin 2.50 MG daily and Plavix 75MG. I was pescribed 2 x 100 MG of Doxycycline hyclate DUE TO BACTERIAL INFECTION (cold or Flu) Can these be taken simultaneously on a daily basis for (10) days. Should I watch for negative interaction? Thank you for your imput. Sinai Grossman

doctor1 MD

I just started taking Doxycycline Hyclate 100mg today at about 3:00PM. I took one (1) capsule. At approximately 9:30PM, I began experiencing rather intense itching (ches, back). Did a little research and it appears that there may be a problem if I take coumadin, which I do (2.5mg/day). Is there any correlation? Thanks for any assisstance you can give me. Paul Stanley YYYY@YYYY

Loading Online Doctors....